# SDR 2001UALA02290

- Difficulty date: November 4, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 13,013 hours, 4,694 cycles
- Engine: Iae V2522A5
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 114079015
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO A GEAR EXTENSION AND STEERING PROBLEM.  AFTER SELECTION OF LANDING GEAR DOWN ON FINAL APPROACH, THE DOORS OPENED YET THE GEAR DID NOT EXTEND.  FOLLOWED THE GRAVITY GEAR EXTEND PROCEDURES, AND THE GEAR EXTENDED AND LOCKED WITHOUT FURTHER INCIDENT.  RESET THE GEAR MANUAL EXTENSION HANDLE, AND REPLACED THE LANDING GEAR SELECTOR (SEQUENCING) VALVE.  ACCOMPLISHED THE NORMAL EXTENSION/RETRACTION TEST.
